# SDR R61A2022111600710

- Difficulty date: October 24, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 36,487 hours, 23,315 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 17026653004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER SKIN HAS SUSPECTED CRACK O/B OF RIB 5 DOUBLER. PERFORMED TEMPORARY REPAIR ON RH WING LOWER SKIN CRACK REF ETD2022-170-033203       (CORRECTION TO DISCREPANCY LOCATION: OTBD OF RIB 4A)
